×

zbMATH — the first resource for mathematics

Sequences with minimal block growth. (English) Zbl 0256.54028

MSC:
54H20 Topological dynamics (MSC2010)
PDF BibTeX Cite
Full Text: DOI
References:
[1] W. H. Gottschalk andG. A. Hedlund,Topological Dynamics, Amer. Math. Soc. Coll. Publ., vol. 36, Amer. Math. Soc., Providence, 1955 (Reprinted, 1968). · Zbl 0067.15204
[2] G. A. Hedlund, Sturmian minimal sets,Amer. J. Math. 66 (1944), 605–620. · Zbl 0063.01982
[3] G. A. Hedlund, Endomorphisms and automorphisms of the shift dynamical system,Math. Systems Theory 3 (1969), 320–375. · Zbl 0182.56901
[4] Benjamin G. Klein, Homomorphisms of symbolic dynamical systems,Math. Systems Theory 6 (1972), 107–122. · Zbl 0235.54042
[5] Marston Morse andG. A. Hedlund, Symbolic dynamics,Amer. J. Math. 60 (1938), 815–866. · Zbl 0019.33502
[6] Marston Morse andG. A. Hedlund, Symbolic dynamics II: Sturmian trajectories,Amer. J. Math. 62 (1940), 1–42. · Zbl 0022.34003
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.